On the moduli of quasi-canonical liftings

Jiu-Kang Yu

Compositio Mathematica (1995)

  • Volume: 96, Issue: 3, page 293-321
  • ISSN: 0010-437X

How to cite


Yu, Jiu-Kang. "On the moduli of quasi-canonical liftings." Compositio Mathematica 96.3 (1995): 293-321. <http://eudml.org/doc/90365>.

author = {Yu, Jiu-Kang},
journal = {Compositio Mathematica},
keywords = {separable extension of local ground field; formal modules; Lubin-Tate moduli space; Newton polygon; period map; canonical lifting},
language = {eng},
number = {3},
pages = {293-321},
publisher = {Kluwer Academic Publishers},
title = {On the moduli of quasi-canonical liftings},
url = {http://eudml.org/doc/90365},
volume = {96},
year = {1995},

AU - Yu, Jiu-Kang
TI - On the moduli of quasi-canonical liftings
JO - Compositio Mathematica
PY - 1995
PB - Kluwer Academic Publishers
VL - 96
IS - 3
SP - 293
EP - 321
LA - eng
KW - separable extension of local ground field; formal modules; Lubin-Tate moduli space; Newton polygon; period map; canonical lifting
UR - http://eudml.org/doc/90365
ER -


  1. 1 Drinfeld, V.G.: Elliptic modules, Math. USSR, Sb. (1974) 23, 561-592. Zbl0321.14014MR384707
  2. 2 Drinfeld, V.G.: Coverings of p-adic symmetric regions, Func. Anal. and Appl.10 (1976) 29-40. Zbl0346.14010MR422290
  3. 3 Fujiwara, Y.: On Divisibilities of special values of real analytic Eisenstein series, J. Fac. Sci. Univ. Tokyo35 (1988) 393-410. Zbl0669.10049MR945885
  4. 4 Gross, B.: On canonical and quasi-canonical liftings, Invent. Math.84 (1986) 321-326. Zbl0597.14044MR833193
  5. 5 Gross, B. and Hopkins, M.: The rigid analytic period mapping, Lubin-Tate space, and stable homotopy theory (to appear). Zbl0857.55003
  6. 6 Gross, B. and Hopkins, M.: Equivariant vector bundles on the Lubin-Tate moduli space (to appear). 
  7. 7 Hazewinkel, M.: Formal groups and applications, Academic Press, 1978. Zbl0454.14020MR506881
  8. 8 Keating, K.: Galois extensions associated to deformations of formal A-modules, J. Fac. Sci. Univ. Tokyo37 (1990) 151-170. Zbl0732.14022MR1049024
  9. 9 Lubin, J.: Canonical subgroups of formal groups, Trans. Ann. Math. Soc.251 (1979) 103-127. Zbl0431.14014MR531971
  10. 10 Lubin, J.: Finite subgroups and isogenies of one-parameter formal lie groups, Ann. Math.85 (1967) 296-302. Zbl0166.02803MR209287
  11. 11 Lubin, J. and Tate, J.: Formal complex multiplication in local fields, Ann. Math.81 (1965) 380-387. Zbl0128.26501MR172878
  12. 12 Lubin, J. and Tate, J.: Formal moduli for one-parameter formal Lie groups, Bull. Soc. Math. Fr.94 (1966) 49-60. Zbl0156.04105MR238854
  13. 13 Lubin, J., Serre, J.-P. and Tate, J.: Elliptic curves and formal groups, Seminar at Woods Hole Institute on algebraic geometry 1964. 
  14. 14 Serre, J.: Local field, GTM 67, Springer-Verlag (1979). Zbl0423.12016
  15. 15 Shimura, G.: Introduction to the arithmetic theory of automorphic functions, Publ. of the Math. Soc. of Japan11 (1971). Zbl0221.10029MR314766
  16. 16 Tatevossian, L.: Canonical liftings of formal modules, Proceedings of the 1985 Montreal Conference on Number Theory, CMS Conference Proceedings 7 (1987) 457-483. Zbl0635.14019MR894334

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.